Linear Complexity of Generalized Cyclotomic Binary Sequences with Period 2pm+1qn+1

Dandan LI  Qiaoyan WEN  Jie ZHANG  Liying JIANG  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E98-A   No.6   pp.1244-1254
Publication Date: 2015/06/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E98.A.1244
Type of Manuscript: PAPER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequences,  finite field,  good balance property,  linear complexity,  

Full Text: PDF>>
Buy this Article




Summary: 
The linear complexity of binary sequences plays a fundamental part in cryptography. In the paper, we construct more general forms of generalized cyclotomic binary sequences with period 2pm+1qn+1. Furthermore, we establish the formula of the linear complexity of proposed sequences. The results reveal that such sequences with period 2pm+1qn+1 have a good balance property and high linear complexity.